# SDR UPS04842340

- Difficulty date: April 22, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5475539524000N
- Part serial: TG00453568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-1,  MAIN CABIN SEAT TRACK G & H AT FS 418 HAS EXFOLIATION.   SEAT TRACK AREA DAMAGED RMVD LOCATED AND DRILLED NEW SEAT TRACK SPLICE  FITTING AND SPLICE CHANNEL IAW EO DC8 5320-8309-D. INSTALLED IAW EO DC 8 5320-8309D.
